# SDR ASAA2013042594693

- Difficulty date: April 25, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,035 hours, 5,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 433A261038
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR  PANEL 140AF HAS ELONGATED HOLES.  ACFT GROUNDED.  FABRICATED FLOOR PANEL 140AF IAW DWG 453A2610-38, REV B.
